# SDR AALA20160427010

- Difficulty date: March 25, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 66,225 hours, 10,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 51944
- Condition: Inoperative
- Location: Cabin
- Part time: 49,687 hours, 7,911 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT AFT FLIGHT ATTENDANTS EMER LIGHT & EMER LIGHTS ON SEATS 29B - 41B ARE INOPERATIVE.  R & R BATTERY CHARGER M739 & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-51-07.
